# SDR AALA20140406003

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 65,613 hours, 33,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BHM INFLIGHT JAX DFW, CREW REPORTED RT PACK FAILED WITH LT PACK ON PLACARD.  EMERGENCY DECLARED FLIGHT DIVERTED BHM LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT PACK COALESCE BAG.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
